Advertisement

Annales Henri Poincaré

, Volume 8, Issue 8, pp 1521–1538 | Cite as

Asymptotics of Random Density Matrices

  • Ion Nechita
Article

Abstract.

We investigate random density matrices obtained by partial tracing larger random pure states. We show that there is a strong connection between these random density matrices and the Wishart ensemble of random matrix theory. We provide asymptotic results on the behavior of the eigenvalues of random density matrices, including convergence of the empirical spectral measure. We also study the largest eigenvalue (almost sure convergence and fluctuations).

Keywords

Density Matrix Pure State Random Matrice Random Matrix Theory Partial Trace 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2007

Authors and Affiliations

  1. 1.UMR 5208, Institut Camille JordanUniversité Lyon 1 CNRSVilleurbanne CedexFrance

Personalised recommendations